# SDR SWAA2013081219123

- Difficulty date: July 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 51,911 hours, 30,164 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT RT STRUT BRACKET CRACKED HYDRAULIC LINE STAND OFF.  REPAIRED BRACKET IAW EA.
